Preprint 7/2002

A fully nonlinear conformal flow on locally conformally flat manifolds

Pengfei Guan and Guofang Wang

Contact the author: Please use for correspondence this email.
Submission date: 30. Jan. 2002
Pages: 19
published in: Journal für die reine und angewandte Mathematik, 557 (2003), p. 219-238 
Bibtex
MSC-Numbers: 53C21, 35J60, 58J60
Download full preprint: PDF (252 kB), PS ziped (239 kB)

Abstract:
We study a fully nonlinear flow for conformal metrics. The long-time existence and the sequential convergence of flow will be established for locally conformally flat manifolds. As an application, we solve the formula3-Yamabe problem for locally conformal flat manifolds when formula5.

03.07.2017, 01:40